# SDR CA150325010

- Difficulty date: March 11, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 57,404 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) ON A FLIGHT AT CRUISE ALTITUDE, PILOT NOTICED LT ENGINE PARAMETERS DECREASING TO LOW POWER.  THE CREW ELECTED TO SHUT THE ENGINE DOWN, GROUND CREW FOUND THE P3 LINE SNAPPED OFF AT THE O/S GOVERNOR. FSR TROUBLESHOOTING WITH CUSTOMER.
